CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Knill-O"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1998 | 1996 | 1995 | 1994
Number of items: 4.

1998

Hof, A. and Knill, O. (1998) Zero-dimensional singular continuous spectrum for smooth differential equations on the torus. Ergodic Theory and Dynamical Systems, 18 (4). pp. 879-888. ISSN 0143-3857. https://resolver.caltech.edu/CaltechAUTHORS:20111222-080337837

1996

Knill, Oliver (1996) Nonlinear dynamics from the Wilson Lagrangian. Journal of Physics A: Mathematical and General, 29 (23). L595-L600. ISSN 0305-4470. https://resolver.caltech.edu/CaltechAUTHORS:20120208-105208873

1995

Hof, A. and Knill, O. and Simon, B. (1995) Singular Continuous Spectrum for Palindromic Schrödinger Operators. Communications in Mathematical Physics, 174 (1). pp. 149-159. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20180315-130513176

1994

Knill, Oliver (1994) Diagonalization of Abel's integral operator. SIAM Journal on Applied Mathematics, 54 (5). pp. 1250-1253. ISSN 0036-1399. https://resolver.caltech.edu/CaltechAUTHORS:20120306-163730535

This list was generated on Thu Aug 6 21:30:12 2020 PDT.